# SDR FDEA201201130147

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA76371
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK (2EA) AT TRANSVERSE SKIN SPLICE STA 5-0, LONGERON 5R ON THE INBD AND OTBD NR 4 TOWARD NR 5 FASTENER COUNT FROM  FWD.  R & R IAW SRM 51-33-01, REV 48 NEW LONGERON SPLICE FABRICATED IAW DWG AT EA 7637 REV B AND EA 1-5310-154281. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
